# SDR DALA2021072004082

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N302DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55070
- Aircraft time: 1,328 hours, 670 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE WARNING DURING FLIGHT OCCURED DURING CRUISE, NO ABNORMAL ENGINE INDICATIONS, WARNING WENT AWAY AFTER 5 SECONDS F SYSTEM FAULT REOCURRED LATER R ENGINE FIRE DET REDUND LOSS. C/W VISUAL INSPECTION OF LEFT ENG LOOP DETECTORS AND PYLON DETECTOR. NO TROUBLE FOUND. MAY NEED FIDEX MPN 475084-10. NO CURRENT MSG . FIRE TEST ACCOMPLISHED TEST PASSED. AS PER A220 AMP 26-11-10. (LP# 7755788)
